# SDR REXA2019050200709

- Difficulty date: May 2, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Angle
- Part number: 22850181255
- Condition: Chafed
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG EXHAUST NOZZLE FWD T ANGLE EDGE MEMBER CHAFED IN SEVERAL AREAS. REPAIRED RT ENG EXHAUST NOZZLE FWD T ANGLE EDGE (LEADING EDGE) IAW CMM 78-11-00.
